On resolvability in double-step circulant graphs

Muhammad Imran, Syed Ahtsham Ul Haq Bokhary

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)


In this paper, we study the metric dimension of double-step circulant graphs C (1,2, k) n for any positive integer n ≥13 and when k = 4. We prove that these double-step circulant graphs have constant metric dimension.

Original languageEnglish
Pages (from-to)31-42
Number of pages12
JournalUPB Scientific Bulletin, Series A: Applied Mathematics and Physics
Issue number2
Publication statusPublished - 2014
Externally publishedYes


  • Basis
  • Circulant graph
  • Double-step
  • Metric dimension
  • Resolving set

ASJC Scopus subject areas

  • General Physics and Astronomy
  • Applied Mathematics


Dive into the research topics of 'On resolvability in double-step circulant graphs'. Together they form a unique fingerprint.

Cite this